MathSciNet Relay Station
MathSciNet bibliographic data
MR894453 (88f:57026) 57N20 (54E45 54F40 57Q15)
Sakai, Katsuro A $Q$-manifold local-compactification of a metric combinatorial $\infty$-manifold. Proc. Amer. Math. Soc. 100 (1987), no. 4, 775–780.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement